# SDR SVV2003F00000

- Difficulty date: April 22, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N9468Q
- Make and model: Beech A36
- Aircraft serial: E314
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Bracket
- Part number: 3581507715
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR ROD TO RT GEAR FAILED.  APPARENT CAUSE MAY HAVE BEEN FAILURE OF UPLOCK SYSTEM TO RELEASE.  FOUND ALOT OF DIRT IN UPLOCK ROLLER AND POSSIBLE WORN UPLOCK BRACKET.
